# SDR AWXA960144

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: CGCPW
- Make and model: Boeing 737275
- Aircraft serial: 20959
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 66221871
- Condition: Cracked
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 3812 - DURING ROUTINE SCHEDULED C-9 MAINTENANCE CHECK, FOUND SUPPORT CHANNEL CRACKED ON AFT SIDE OF FLOOR BEAM BS 520, RBL 25, WL 207.  REMOVED EXPANSION LINK AND FLOOR SUPPORT TO GAIN ACCESS TO U-CHANNEL.  REMOVED AND REPLACED U-CHANEL, BS 520, RBL 25, IAW SRM 51-10-1.  (X)
